# SDR DALA2017090706686

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BETWEEN BS 200 TO 218,  RBL 44 AND 54. THE WEB WAS REPLACED IAW SRM 53-20-51-0I-1, FIG 1, SHEET 1, 51-41-08-OG, AND SRM 51-41-05-OG.
